Hepatitis C virus (HCV) infection is a liver disease characterized by the development of necrosis, inflammatory changes, and progressive liver fibrosis, leading to complications including cirrhosis, end-stage liver disease, and hepatocellular carcinoma. The clinical features resemble those of other forms of acute viral hepatitis, namely, malaise, nausea, abdominal discomfort, pale stools, dark urine, and jaundice. The most frequently reported extrahepatic manifestations of HCV are lichen planus, sialadenitis, and cutaneous lesions. Sjogren's syndrome-like symptoms and lichenoid reactions have been previously reported in association with hepatitis C. This article describes a case of sicca-like syndrome and oral lichenoid reaction associated with interferon-alpha therapy for HCV infection. In this unique case, significant oral symptoms arose right after initiation of interferon-alpha treatment and resolved completely within days upon completion of treatment with interferon-alpha. Physicians and oral health care specialists should be aware of the association among HCV infection, interferon-alpha therapy, and development of possible oral signs and symptoms including lichenoid lesions and xerostomia.